# SDR CA981123006

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: APC230461121
- Condition: Wrong Part
- Location: Start/Generator
- Component: Lucas, 23048004M
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVE SHAFT FOUND IN THE STARTER/GENERATOR AT BLOCK 8 IS AN UNAPPROVED PART.  OTHERWISE, THE SHAFT IS SERVICEABLE (SUBJECT TO MPI) FOR USE IN OTHER MODELS OF THE 23048 SERIES STARTER/GENERATORS.  THE SHAFT IN QUESTION IS A PMA PART. THE MANUFACTURER CONCURS THAT SHAFT P/N APC 23046-1121 IS NOT EQUIVALENT OR APPROVED AS A SHAFT P/N 23046-2153.
